# SDR SWAA2024080909723

- Difficulty date: July 6, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 39,243 hours, 18,438 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED STA 727I AT AFT CARGO COMPARTMENT 2024-415026<[01] FOR STEP 5 TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N:220272512; DUE DATE: 08-JAN-25.;[02] PERFORMED PERMANENT REPAIR LOCATED ON TRACK RBBL 13.84 LOCATED STA 727I AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN-OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOCATED ON TRACK RBBL 13.84 LOCATED STA 727I AT AFT CARGO COMPARTMENT I.A.W B737-800 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN-OFF BELOW. RII CERTIFIED
